# SDR ASAA2023052043301

- Difficulty date: May 20, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 51,850 hours, 15,117 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 1550121221
- Condition: Broken
- Location: Hyd System
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ENG 1 HYDRAULIC LOW PRESSURE LIGHT. GROUNDED - YES. PERFORMED B737-800 FIM 29-10 TASK 812, FOUND SYS A EDP SUPPLYING ONLY 200 PSI. THEN PERFORMED FIM TASK 29-10 TASK 810, STEP G RECOMMEND REPLACEMENT OF HYDRAULIC SYS A EDP. FOUND SYS A EDP HYD PRESSURE HOSE ASSY BROKEN OFF FROM PYLON SIDE. HYD PRESS HOSE ASSY REPLACED PER B737-800 AMM 29-11-11. SYS A EDP REMOVED. INSTALLED HYD SYS A ENGINE DRIVEN PUMP (EDP), OPS CHK GOOD HYD A SYS PSI AT 3000, NO LEAKS FOUND, OPS CHK GOOD REF AMM 29-11-11-400-801-001.
